# SDR USAA951032

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349US
- Make and model: Boeing 737301
- Aircraft serial: 23552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Bs 430
- Part time: 24,504 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q3-CHECK INSPECTION, VISUALLY FOUND A 8 INCH BY 8 INCH REPAIR INSTALLED LOCATED AT STATION 430 STRINGER 10L.  PREVIOUS REPAIR DOUBLER INSTALLED.  (M)
